# SDR SWIA202055277

- Difficulty date: November 4, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TIE DOWN BRACKET ON LBL 3.4 (FS 557) HAS CORROSION.  C-CHECK RO 1/5/2021.  REMOVED CORROSION ON FWD CARGO TIE DOWN BRACKET ON LBL 3.4 (FS 557), REF CRJ700 SRM 51-21-06-001-001-A01.  FOUND TO BE OUT OF LIMITS.  RECEIVED AND COMPLIED WITH ALL STEPS OF REO 670-53-32-067 REV-, DATED 2020-11-08.
